# SDR DXTA2012040504944

- Difficulty date: April 4, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Beech 400A
- Aircraft serial: RK409
- Aircraft time: 2,970 hours, 2,793 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

BOTH PILOT AND COPILOT BRAKE PEDALS REQUIRE EXECESSIVE PRESSURE TO ACTUATE THE BRAKES.  CHECKED BRAKE WEAR & FLUID LEVELS.  NO DEFECTS NOTED.  TAXIED ACFT AND PERFORMED BRAKE CHECKS ALL CHECKS NORMAL.  PILOT VERIFIED PROPER BRAKE, OPS ON HIGH SPEED TAXI. ALL WORK PERFORMED IAW AMM 32-40-00.
